Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Menstrual cramps, passed clot, taken Diclofenac. Have anemia. Should I be concerned?

Hi, I am 21, and had a merina coil fitted and a laperoscapy last Monday (24/09/12), due to years of very heavy painful periods. They found endpmetriosis on my diaphraghm and in a number of locations across my pelvis . after the surgery I experienced normal pain I expected from the lap and mild-moderate period type pains until about Thursday when they seems to settle down. But today I have been experiencing very severe period type pains, and have just passed a large bright red clot containing smaller dark red clots. I have taken 50mg of diflafenic about 3 hours ago but it did nothing to ease the pain. I am also aneamic (ferritin issues rather than hb) and have been feeling quite aneamicy all day. Just wondering if I should be concerned about this?
Asked On : Sat, 6 Oct 2012
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
I have gone through your query and understood the concern. With endometriosis, it is common to experience heavy menstrual periods associated with pain. After any procedure on the uterus or pelvis, the menstrual cycles tend to get distorted for a couple of times due to the associated hormone disturbance. If you have not seen any bleeding all these days and are not yet due for your period, this discharge is abnormal and needs to be reported to your consultant immediately. Sometimes, collected blood can be expelled this way. Mefenamic acid along with uterine antispasmodic is a preferred medication to relieve uterine spasm. Hope your query has been answered. Wish you good health.
Answered: Thu, 31 Mar 2016
I find this answer helpful
OBGYN Dr. Soumya's  Response

YOU should treat your anemia with iron tablets. Your mirena should get adjusted soon. DOnt worry
Answered: Wed, 27 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor